Alert archive / Ohio / Small Craft Advisories in 2008
Small Craft Advisory 85, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Dec 13, 2008, 3:48 PM EST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2008, 3:48 PM EST (20:48 UTC)
- Expired
- Dec 14, 2008, 2:59 PM EST
- In force
- 23 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
230 WHUS71 KCLE 132048 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 348 PM EST SAT DEC 13 2008 LEZ142>149-140500- /O.NEW.KCLE.SC.Y.0085.081213T2048Z-081215T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 348 PM EST SAT DEC 13 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST MONDAY. SOUTHERLY WINDS OF 15 TO 25 KNOTS WILL OCCUR OVER THE WATERS OF LAKE ERIE TONIGHT. THE SOUTHERLY WINDS WILL CONTINUE ON SUNDAY AND THEN INCREASE TO 30 KNOTS SUNDAY NIGHT AS DEEP LOW PRESSURE MOVES TO THE WESTERN LAKES. WINDS WILL CONTINUE TO 30 KNOTS MONDAY...TURNING WEST IN THE AFTERNOON BEHIND A COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
3 follow-up statements
315 WHUS71 KCLE 140328 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1028 PM EST SAT DEC 13 2008 LEZ142>149-141130- /O.CON.KCLE.SC.Y.0085.000000T0000Z-081215T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1028 PM EST SAT DEC 13 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY. SOUTHERLY WINDS OF 15 TO 25 KNOTS WILL OCCUR OVER THE WATERS OF LAKE ERIE OVERNIGHT AND CONTINUE ON SUNDAY. THE WINDS WILL INCREASE TO 30 KNOTS SUNDAY NIGHT AS DEEP LOW PRESSURE MOVES TO THE WESTERN LAKES. WINDS WILL CONTINUE TO 30 KNOTS MONDAY...TURNING WEST IN THE AFTERNOON BEHIND A COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ KIELTYKA
352 WHUS71 KCLE 140915 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 415 AM EST SUN DEC 14 2008 LEZ142>149-141715- /O.CON.KCLE.SC.Y.0085.000000T0000Z-081215T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 415 AM EST SUN DEC 14 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY. SOUTHERLY WINDS OF 20 TO 25 KNOTS WILL OCCUR OVER THE WATERS OF LAKE ERIE TODAY AND ARE EXPECTED TO INCREASE TO 30 KNOTS TONIGHT. WINDS WILL CONTINUE TO 30 KNOTS MONDAY...TURNING WEST IN THE AFTERNOON BEHIND A COLD FRONT. WINDS MAY APPROACH GALE CONDITIONS IN THE WAKE OF THE COLD FRONT ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
638 WHUS71 KCLE 141959 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 259 PM EST SUN DEC 14 2008 LEZ142>149-150400- /O.UPG.KCLE.SC.Y.0085.000000T0000Z-081215T2100Z/ /O.NEW.KCLE.GL.W.0023.081215T0100Z-081215T1800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 259 PM EST SUN DEC 14 2008 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 1 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 1 PM EST MONDAY. SOUTHERLY WINDS WILL INCREASE TO 35 KNOT GALES TONIGHT AHEAD OF AN ARCTIC COLD FRONT APPROACHING FROM THE WEST. THIS FRONT WILL MOVE ACROSS THE LAKE MONDAY MORNING. WINDS BEHIND THE FRONT WILL BECOME WESTERLY WITH WINDS SPEEDS DIMINISHING DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ061-162>169-150400- /O.NEW.KCLE.GL.W.0023.081215T0100Z-081215T1800Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 259 PM EST SUN DEC 14 2008 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 1 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 1 PM EST MONDAY. SOUTHERLY WINDS WILL INCREASE TO 35 KNOT GALES TONIGHT AHEAD OF AN ARCTIC COLD FRONT APPROACHING FROM THE WEST. THIS FRONT WILL MOVE ACROSS THE LAKE MONDAY MORNING. WINDS BEHIND THE FRONT WILL BECOME WESTERLY WITH WINDS SPEEDS DIMINISHING DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 13, 3:29 PM EST, 19 minutes earlier.
Area forecast discussion, Dec 13, 3:29 PM EST, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 329 PM EST SAT DEC 13 2008 .SYNOPSIS... A RIDGE OF HIGH PRESSURE JUST TO THE EAST OF THE AREA WILL MOVE OUT OVER THE ATLANTIC ON SUNDAY. A STRONG COLD FRONT WILL MOVE EAST ACROSS THE REGION MONDAY. HIGH PRESSURE WILL BUILD OVER THE LOCAL AREA ON TUESDAY. ANOTHER AREA OF LOW PRESSURE WILL MOVE ACROSS THE REGION ON WEDNESDAY WITH HIGH PRESSURE RETURNING FOR THURSDAY. && .NEAR TERM /THROUGH TONIGHT/... THE SURFACE RIDGE HAS SHIFTED TO THE EAST WHICH WILL ALLOW WARM AIR ADVECTION (WAA) TO GET GOING OVERNIGHT. CURRENTLY QUITE A BIT OF PRECIP RETURNS SHOWING UP ON REGIONAL RADAR. MOST OF THIS APPEARS TO BE VIRGA SINCE NONE OF THE SURFACE OBS TO THE WEST AND SOUTHWEST HAVE SHOWN ANY PRECIP TODAY. STILL...MIGHT BE ABLE TO SQUEEZE SOME LIGHT PRECIP OUT LATE TONIGHT AS THE STRONG WAA GETS GOING. THE TRICKY PART OF THIS WILL BE SURFACE TEMPS. EXPECT READINGS TO DROP OFF A FEW DEGREES RIGHT AFTER SUNSET THEN SLOWLY RISE THE REMAINDER OF THE NIGHT. THIS WILL PUT TEMPS RIGHT AROUND FREEZING IN NW OH WHERE THE BEST CHANCES FOR PRECIP WILL BE. WILL STICK WITH MAINLY RAIN IN THE FORECAST BUT WILL INTRODUCE A SMALL MENTION OF FZRA. REALLY THINK THAT LITTLE IF ANY PRECIP WILL OCCUR BEFORE DAYBREAK GIVEN HOW DRY LOWER ATMOSPHERE IS. BUT SINCE PRECIP IS ALREADY IN FORECAST WILL LEAVE IT IN. FURTHER EAST WHERE THE EVENING WILL START OUT PARTLY CLOUDY...THERE COULD BE A MORE SIGNIFICANT TEMP DROP THIS EVENING GIVEN FACT MOST OF AREA STILL HAS SOME SNOW LEFT ON GROUND. WILL GO MID 20S FOR LOWS THIS AREA WITH TEMPS GETTING BACK UP TOWARD 30 BY MORNING. && .SHORT TERM /SUNDAY THROUGH THURSDAY/... LOTS OF WEATHER AGAIN THIS PERIOD AS HAS BEEN THE CASE FOR THE PAST MONTH. EXPECT TEMPS TO CONTINUE TO WARM ON SUNDAY IN GOOD WAA. TEMPS WILL PROBABLY GET CLOSE TO 50 DEGREES MOST AREAS ON SUNDAY GIVEN STRONG WINDS. WINDS WILL GET RATHER GUSTY WITH LATEST MODELS SHOWING 925 MB WINDS IN THE 50 KNOT RANGE. DO NOT THINK THIS WILL TRANSLATE ALL THE WAY TO THE GROUND AND AREA SHOULD REMAIN BELOW WIND ADVISORY CRITERIA. PRECIP CHANCES WILL AGAIN MAINLY BE LIMITED TO NW OH DURING THE DAY AND EVEN THERE PRECIP WILL BE NO MORE THAN A HUNDREDTH OR TWO AT BEST. PRECIP CHANCES WILL BEGIN TO RAMP UP FROM WEST TO EAST LATE SUNDAY NIGHT WITH CATEGORICAL WORDING ALL AREAS ON MONDAY. MODELS IN FAIR AGREEMENT WITH TIMING OF COLD FRONT ON MONDAY. PRECIP SHOULD TAPER OFF QUICKLY BEHIND THIS FRONT. APPEARS THAT ENOUGH COLD AIR COULD SNEAK IN BEHIND TO GIVE A BRIEF PERIOD OF SNOW MOST AREAS MONDAY NIGHT. THIS TRANSITION COULD OCCUR BY 00Z TUESDAY IN NW OH. WEAK RIDGING WILL OCCUR FROM THE NORTH ON TUESDAY WHICH WILL KEEP MUCH OF THE AREA DRY. ANOTHER LOW WILL SCOOT EAST ACROSS THE REGION ON WEDNESDAY WITH THE ECMWF SOLUTION PREFERRED TODAY. GFS HAS CONTINUED TO SHOW A LOT OF RUN TO RUN DIFFERENCES SO CONFIDENCE IN IT IS LOW. WILL PROBABLY EVENTUALLY NEED LIKELY OR HIGHER WORDING BUT FOR NOW WILL STICK WITH HIGH CHANCE WORDING SINCE THERE IS SOME UNCERTAINTY. APPEARS TEMPS WILL BE COLD ENOUGH FOR ALL SNOW. ANOTHER HIGH WILL BUILD IN QUICKLY FOR THURSDAY AND WILL HAVE A RARE DRY DAY. HAVE USED A BLEND OF GUIDANCE NUMBERS FOR TEMPS TODAY. ONE THING IS FOR SURE...AFTER WARM TEMPS SUNDAY AND MONDAY...READINGS WILL BE RETURNING TO BELOW NORMAL FOR TUESDAY. SOME LOCATIONS COULD STRUGGLE TO GET TO 30 DEGREES. SEASONABLE READINGS EXPECTED FOR WEDNESDAY AND THURSDAY. && .LONG TERM /THURSDAY NIGHT THROUGH SATURDAY/... LONG TERM BEGINS ON THURSDAY NIGHT WITH MODELS BEGINNING TO DIVERGE. WILL FOLLOW A MIX BETWEEN THE ECMWF AND HPC GUIDANCE FOR THE PERIOD. THURSDAY NIGHT BROAD HIGH PRESSURE WILL BE CENTERED OVER WESTERN NY AND NWRN PA. LOW PRESSURE WILL BE MOVING OUT OF THE CENTRAL ROCKIES INTO THE CENTRAL PLAINS. BY FRIDAY MORNING THE LOW WILL REACH THE IL...IA...MO BORDER. AHEAD OF THE LOW STRONG WARM ADVECTION/ISENTROPIC LIFT WILL OCCUR ACROSS THE AREA IN A FIELD OF DEEP MOISTURE WITH LOW LEVEL FLOW OUT OF THE GULF COAST. WILL BRING IN CHANCE POPS FOR THE SECOND HALF OF THE NIGHT THURSDAY NIGHT. TEMPS AND PRECIP TYPE COULD BE TRICKY IN THE WARM ADVECTION WITH 850MB TEMPS REACHING ABOVE 0C BY MORNING AND SURFACE TEMPS POTENTIALLY BELOW 32F. GIVEN CURRENT UNCERTAINTY...WILL JUST GO WITH RAIN OR SNOW FOR NOW. WILL CONTINUE WITH CHANCE POPS FOR FRIDAY AS THE LOW CROSSES THE OHIO VALLEY. IF TIMING REMAINS IN LATER RUNS ...POPS WILL LIKELY INCREASE WITH A FRONTAL PASSAGE IN THE WAKE OF THE LOW...ALL DURING THE DAY ON FRIDAY. DEPENDING ON TIMING...COULD SEE A MIX BY THE END OF THE DAY. FRIDAY NIGHT AND SATURDAY GENERAL COLD ADVECTION WILL BRING SNOW SHOWERS TO THE EAST LAKESHORE FRIDAY NIGHT BUT SATURDAY THE ECMWF DEVELOPS ANOTHER SURFACE LOW OVER THE CENTRAL LAKES. THIS WILL LIKELY BACK WINDS AND END PRECIP FOR THE DAY. THE OUTLOOK FOR LATE WEEKEND AND EARLY NEXT WEEK IS SHARPLY COLDER AS THE ARCTIC OPENS UP BEHIND THE LAST SURFACE LOW. && .AVIATION /21Z SATURDAY THROUGH THURSDAY/... VFR CONDITIONS ACROSS THE AREA AT 17Z AND EXPECT CONDITIONS TO REMAIN VFR THROUGH THE DAY AND INTO THE NIGHT AS WELL. MID LEVEL MOISTURE HOWEVER WILL BEGIN TO INCREASE AS A SOUTHERLY FLOW AND WARM ADVECTION INCREASE THROUGH THE PERIOD. EXPECT CLOUDS TO THICKEN AND CIGS TO LOWER FROM BKN-OVC250 TO BKN-OVC100-120 DURING THE DAY. THIS HAS ALREADY OCCURRED IN THE FAR WESTERN TERMINALS. THE THICKENING AND LOWERING TREND WILL CONTINUE WITH CIGS BKN-OVC AROUND 5KFT OVERNIGHT. WITH THE LOW/MID LEVEL MOISTURE INCREASE OVERNIGHT THERE IS AN OUTSIDE CHANCE OF FREEZING DRIZZLE ACROSS THE NORTHERN TERMINALS AS THE MOISTURE MOVES FROM EAST TO WEST ACROSS THE AREA OVERNIGHT. TOWARD MORNING THIS FIRST SLUG OF MOISTURE WILL MOVE EAST AS DEEP MOISTURE BEGINS TO MOVE IN FROM THE WEST. FOR NOW WILL CONTINUE WITH PRIMARILY VFR CONDITIONS ON SUNDAY HOWEVER COULD SEE PATCHY MVFR AS LIGHT RAIN MOVES IN. ANOTHER CONCERN WILL BE INCREASING WINDS. BY 10-12Z 1500-2000 FOOT WINDS WILL REACH 50KTS OR SO WHICH WILL RESULT IN LOW LEVEL WIND SHEAR ACROSS MUCH OF THE AREA AROUND DAWN. SURFACE WINDS WILL INCREASE TO 20 TO 30 KTS ON SUNDAY WITH HIGHER GUSTS POSSIBLE. OUTLOOK...A STRONG COLD FRONT WILL ACROSS THE AREA MONDAY. EXPECT RAIN AHEAD OF THE FRONT TO GRADUALLY CHANGE OVER TO SNOW MONDAY NIGHT. UNSETTLED WEATHER WILL CONTINUE INTO MID- WEEK WITH PRECIPITATION TYPE UNCERTAIN. && .MARINE... WINDS WILL BE INCREASING OVERNIGHT TO 15 TO 25 KNOTS. WITH A SOUTHERLY DIRECTION NEARSHORE WAVES SHOULD REMAIN 2 TO 4 FEET BUT OFFSHORE EXPECT 3 TO 5 OR 4 TO 6 FEET. FOR WINDS WILL ISSUE A SCA. WILL NEED TO CONTINUE THE SCA THROUGH THE NEARSHORE PERIOD. SOUTHWEST WINDS WILL BE INCREASING ACROSS THE LAKE AS DEEP LOW PRESSURE MOVES OUT OF THE CENTRAL PLAINS TONIGHT TOWARD THE WESTERN LAKES ON SUNDAY. WILL HOLD OFF ON ANY GALES AT THIS POINT BUT WILL TAKE WINDS TO 30 KNOTS LATE SUNDAY AND CONTINUE THROUGH MONDAY. WINDS SHOULD DROP BELOW 20 KNOTS ON TUESDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTHERN PLAINS. EXPECT COMPARATIVELY TRANQUIL CONDITIONS WEDNESDAY AND THURSDAY AS THE HIGH BUILDS OVER THE LAKE. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 3 PM EST MONDAY FOR LEZ142>149. && SYNOPSIS...KUBINA NEAR TERM...KUBINA SHORT TERM...KUBINA LONG TERM...TK AVIATION...TK MARINE...TK
Hazardous weather outlook, Dec 13, 4:09 AM EST, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 409 AM EST SAT DEC 13 2008 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-140915- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 409 AM EST SAT DEC 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WINDY TO VERY WINDS CONDITIONS ARE POSSIBLE SUNDAY INTO MONDAY. SIGNIFICANT SNOW IS POSSIBLE MONDAY NIGHT INTO TUESDAY...ESPECIALLY IN THE SNOWBELT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-140915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 409 AM EST SAT DEC 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WINDS ON LAKE ERIE COULD APPROACH GALE FORCE LATER SUNDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.